# SDR FOTR20006NR1976

- Difficulty date: February 5, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE INTERIOR WEB CRACKED JUST ABOVE NR 2 ENG "S" DUCT AT BS 1303.  REPAIRED ON FASI W/O NR 20006, N/R 01976.  INSTALLED REPAIR DOUBLER TO CRACKED WEB ABOVE NR 2 ENGINE S DUCT AT BS 1303 IAW B727 SRM 51-40-2, FIG 1, REV 102.  MATERIAL USED: DOUBLER 7075-T6, DIM 5 BY 4.5 BY 0.032.
